# SDR 97ZZZX928

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6220 · Main Rotor Head
- Part: Flex Beam
- Part number: 900R1103001111
- Condition: Delamination
- Location: M/R Bumper
- Part time: 199 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLEX BEAM BUMPER DELAMINATION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
